MathSciNet Relay Station
MathSciNet bibliographic data
MR75170 (17,702g) 09.0X
Gould, H. W. Some generalizations of Vandermonde's convolution. Amer. Math. Monthly 63 (1956), 84–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement